# SDR SWAA110484

- Difficulty date: January 18, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 42,610 hours, 24,960 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE LOOSE.  SECURED SLIDE PER MM AND MT.
